×

Found 118 Documents (Results 1–100)

100
MathJax

Controllability in a filled domain for a multidimensional wave equation with the singular boundary control. (English. Russian original) Zbl 0870.93004

J. Math. Sci., New York 83, No. 2, 165-174 (1997); translation from Zap. Nauchn. Semin. POMI 210, 7-21 (1994).
MSC:  93B05 35L20 93C20
PDF BibTeX XML Cite
Full Text: DOI EuDML

Weak observability for a one-dimensional wave equation for a point-dynamic observation. (English. Russian original) Zbl 0863.93009

J. Comput. Syst. Sci. Int. 34, No. 1, 110-115 (1996); translation from Izv. Ross. Akad. Nauk, Tekh. Kibern. 1994, No. 4, 198-203 (1994).
Reviewer: T.Nambu (Kobe)
MSC:  93B07 93C20 35L20
PDF BibTeX XML Cite

Parabolic equations without the Cauchy boundary condition and problems on control over diffusion processes. I. (English. Russian original) Zbl 0855.35050

Differ. Equations 30, No. 10, 1606-1617 (1994); translation from Differ. Uravn. 30, No. 10, 1738-1749 (1994).
MSC:  35K10 35R60 60H15
PDF BibTeX XML Cite

Huygens’ principle and integrability. (English. Russian original) Zbl 0941.35003

Russ. Math. Surv. 49, No. 6, 5-77 (1994); translation from Usp. Mat. Nauk 49, No. 6, 7-78 (1994).
PDF BibTeX XML Cite
Full Text: DOI

Finite-element discretization of a parabolic equation with a discontinuous solution. (English. Russian original) Zbl 0835.65114

J. Math. Sci., New York 69, No. 6, 1430-1436 (1994); translation from Vychisl. Prikl. Mat., Kiev 68, 77-85 (1989).
PDF BibTeX XML Cite
Full Text: DOI

Property of being an Abelian basis for the system of eigen- and adjoint functions of multipoint boundary value problems for differential equations with variable coefficients. (English. Russian original) Zbl 0864.47021

Russ. Math. 38, No. 11, 1-7 (1994); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1994, No. 11 (390), 3-9 (1994).
MSC:  47E05 46E35 47A75
PDF BibTeX XML Cite

On classical solutions of boundary value problems for certain nonlinear integro-differential equations. (English. Russian original) Zbl 0835.45005

Lith. Math. J. 34, No. 3, 275-287 (1994); translation from Liet. Mat. Rink. 34, No. 3, 347-361 (1994).
Reviewer: V.Moroz (Minsk)
MSC:  45K05 45G10 60G46
PDF BibTeX XML Cite
Full Text: DOI

Optimization in a nonlinear parabolic system with a control in the coefficients. (English. Russian original) Zbl 0828.49017

Russ. Acad. Sci., Sb., Math. 81, No. 2, 533-543 (1995); translation from Mat. Sb. 185, No. 4, 151-160 (1994).
Reviewer: U.Raitums (Riga)
PDF BibTeX XML Cite
Full Text: DOI

Asymptotic estimates of solutions to boundary value problems for differential equations with operator coefficients. (English. Russian original) Zbl 0823.47041

Differ. Equations 30, No. 3, 496-498 (1994); translation from Differ. Uravn. 30, No. 3, 534-536 (1994).
MSC:  47E05 34G10
PDF BibTeX XML Cite

Stability of additive difference schemes with respect to boundary data. (English. Russian original) Zbl 0823.65086

Differ. Equations 30, No. 3, 445-451 (1994); translation from Differ. Uravn. 30, No. 3, 480-487 (1994).
MSC:  65M12 65M06 35K15
PDF BibTeX XML Cite

FD-schemes of arbitrary-order accuracy (uniform with respect to \(\epsilon\)) for singularly perturbed systems of ordinary second-order differential equations with piecewise smooth coefficients. (English. Russian original) Zbl 0823.65077

Differ. Equations 30, No. 2, 267-275 (1994); translation from Differ. Uravn. 30, No. 2, 292-301 (1994).
PDF BibTeX XML Cite

On the second order difference equation in the field of Mikusinski operators. (English) Zbl 0828.65084

Jaćimović, M. (ed.), VIII conference on applied mathematics, Tivat, Yugoslavia, May 27-29, 1993. Podgorica: University of Montenegro, Dept. of Mathematics, 241-247 (1994).
PDF BibTeX XML Cite

Periodic boundary value problems for second order integro-differential equations of Volterra-type. (English) Zbl 0808.45010

Ladde, G. S. (ed.) et al., Dynamic systems and applications. Vol. 1. Proceedings of the 1st international conference, held at Morehouse College, Atlanta, GA, USA, May 26-29, 1993. Atlanta, GA: Dynamic Publishers, Inc. 191-197 (1994).
PDF BibTeX XML Cite

Periodic boundary value problems with Carathéodory nonlinearities. (English) Zbl 0814.34015

Ladde, G. S. (ed.) et al., Dynamic systems and applications. Vol. 1. Proceedings of the 1st international conference, held at Morehouse College, Atlanta, GA, USA, May 26-29, 1993. Atlanta, GA: Dynamic Publishers, Inc. 25-32 (1994).
MSC:  34B15 34C25
PDF BibTeX XML Cite

Stabilization of second order evolution equations by unbounded nonlinear feedback. (English) Zbl 0819.93040

Zolésio, Jean-Paul (ed.), Boundary control and variation. Proceedings of the 5th working conference held in Sophia Antipolis, France, June 1992. New York, NY: Marcel Dekker, Inc.. Lect. Notes Pure Appl. Math. 163, 93-104 (1994).
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 3

Classification